Any Help Appreciated

4 Replies
Nonie - July 20

Hi, my names Nonie I'm 17 and little worried I might be pregnant. My last period was on the 28th June, I'm on the pill but was taking antibiotics for 3 weeks (was not warned about this!) I heard that it can affect the pill? Around the 14th of July I had I sort of brownish period, I'm gaining weight. Is it to soon to take a pregnancy test? What will I do if I am, I love my boyfriend, but I wouldn't want to ruin his future. I'm so worried. Please help me.

 

To: Nonie - July 20

I don't think it is too soon for you to take a pregnancy test. Either go buy one at your local drug store/grocery store, or go get one taking at your Dr.s. I wish you luck. If you are pregnant, the first person you want to tell is your boyfriend. A suggestion on how to start the convo may be to find out first how he feels about children. (I have never had children, but this is how my best friend told her boyfriend that she was pregnant. He was actually excited) Again, I wish you luck.

 

~*~C~*~ - July 20

Hey Nonie, check out home pregnancy test 101 post. Maybe it can help you. Good Luck

 

Audrey - July 20

Nonie- Yes, antibiotics can reduce the effectiveness of the birth control pill. With a period on 6/28 your fertile zone would have been 7/6 to 7/13 but a brownish discharge on 7/14 would have been too early for implantation. Most likely it was an early period caused by the interaction of the pills and antibiotics. The earliest you could use a test (if in fact you became pregnant) would be around 7/28. In the meantime, use condoms.

 

Nonie - July 21

Thanks so much for your help everyone

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?